# SDR AALA20180118007

- Difficulty date: January 18, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 50,921 hours, 20,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 654A00041026
- Condition: Corroded
- Location: Bs 757-887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY,  CARGO TRACK, RBL 13.8,  BS 787 - 847. REPLACED THE CARGO TRACK IAW SRM 51-10-02, BOEING DRAWING 146A7501, AND 51-00-05.
